Pfizer booster, flu and PD: Has anyone had... - Cure Parkinson's

Cure Parkinson's

19,942 members21,001 posts

Pfizer booster, flu and PD

Dap1948 profile image

Has anyone had problems with the Pfizer booster and the flu vaccine? I had both given, one in each arm, 10 days ago and since then I have felt tired, weak and shaky. Has anyone else had a similar reaction? I had been doing so well, my current state is hugely disappointing!

39 Replies

I get my booster tomorrow. I'll let you know next week. I got my regular flu shot two weeks ago and I did fine with it. 🥊

Dap1948 profile image
Dap1948 in reply to laglag

It probably makes sense to have them separately. I do hope all goes well with yours.

Hi Dap . . . had the Phizer booster and flu vaccine in the same week as well. I felt tired for about a week, too. Of course, some of that could have could have been due to the PD.

Yes, with just the 3rd booster.

Dap1948 profile image
Dap1948 in reply to KERRINGTON

Are you better now? How long did it last?

KERRINGTON profile image
KERRINGTON in reply to Dap1948

As of this morning not better. Going to try adding more Mucuna.

A friend who doesn’t have PD had the booster and the flu shot at the same time and he felt awful for a few days.

I had both the Pfizer Booster, and the flu shot ten days later! I didn’t have any problems except a sore arm and a headache for a day, after the Pfizer shot!

I received the booster and flu shot at the same time in the same arm about a month ago. No problems at all.

Interesting - I live in Australia and Dr insisted a month after flu shot before Pfizer booster. Having both at same time.. not really surprising there would be a reaction. Brave. Flu shot left me feeling a bit ordinary for a few days.

same as , in UK , both at same time , just felt crappy tired for about a week ..... but glad I got it done

Report your symptoms to your country's proper authorities. Adverse reactions must be reported, Dap, for future consideration of the vaccine's safety.

The second Pfizer shot left me exhausted for about a week. The 3rd day was the worst and I was too tired to get up and I don’t have PD. In NZ they don’t give both vaccines at once as far as I know.

My niece's boss had the vaccine and was rushed to the hospital (Belgium) with myocarditis, one of the most common adverse side effect. Relatives of mine passed away a couple of weeks after vaccination.

I hope you feel better soon.

Dap1948 profile image
Dap1948 in reply to Despe

Oh my gosh! My complaints seem small compared to that.

Luckily none so far had a booster and flu jab

As LAJ12345 says, in Queenstown New Zealand they separate flu and Covid-19 by 2 weeks. We had double vaxx with no problems, but my wife went deaf in one ear for a month after a flu jab 18mths ago - it’s a listed risk, but really worrying until the hearing returned...

I have had both the flu and booster jabs, given several weeks apart. No adverse effects apart from a stiff arm each time

Sorry to hear you not good. I had AZ n no effects. No flu jab though. Hope to hear you recovering soon 🙏

Both my wife and I (PWP) had an AZ and a flu shot on he same day, neither of us had any problems.

Flu and Moderna 5 days apart, no issues.

I had the Pfizer booster last Tuesday and was in bed for 2 days total body aches, fatigue, nausea, and dizziness. It’s over a week ago and I still feel like my PD is off and my meds are not working. I have a call into my Neurologist.

I don't have P (I am 60 and super healthy), but my spouse, 74, does. His reactions to vaccines are always milder than mine are. He is tired for a day, has a sore arm for a weekend. Me: I have the chills, a fever, allover pains, dizziness, headache. Both Covid and Flu shots.

I got the Shingrix shot in Sept 2020. Felt like death for a week (it's a very powerful shot). My husband got the Shingrix shot last week and felt bad enough to skip the gym and instead, sit in the recliner for 48 hours. I had the 2hd dose of the Shingrix shot and I was seriously in pain for 2 weeks, was wondering if and when the reaction would go away. Eventually, it did. My husband just had a sore arm and sat around all weekend.

I'm not so certain that having P or not having P makes a difference with these vaccines. Everyone healthy person in my age group--late 50s to mid 60s--has a more severe reaction to shots than, say, my mother, who is 84, just recovering from Chemo and Radiation for stage 3+ breast cancer. My mom, with no immune system, had no reaction to the vaccines.

Dap1948 profile image
Dap1948 in reply to Elizadoo

My 85 year old husband has no reaction. He boasts about it. I tell him it’s because his immune system ISN’T fighting and a weak immune system is nothing to boast about!I was actually interested if people’s Parkie symptoms were exacerbated.

Despe profile image
Despe in reply to Elizadoo

resources.healthydirections...

Pass it on to your mother!

I think it's no different than someone without pd.. just the reaction of the vaccine- i think it will eventually wear off.. I had Pfizer and had sore arm but no other reactions

Dap, I had a booster and flu shot 3 weeks a part with no issues.

Just letting you know that my pharmacist advised me to wait at least 2 weeks between the booster and the flu shot. I haven’t had either yet….I’ve been busy with my husband’ s problems…..the PWP. He has developed some dementia that is troubling so I haven’t even had a chance to go get either shot. I’ll probably wait til after thanksgiving now. Hope you are feeling better and no other after effects.

I had both just this past weekend and felt horrible the day after but since then I feel fine. Sorry you are suffering.

Canddy profile image
Canddy in reply to Canddy

to clarify it was the Pfizer booster

My OT mother died from the vaccine. I think it was the booster shot and she had no preexisting problems. Hope yours goes well. I haven't had a vaccine since I was a child. I had an aniflactic reaction to an antibiotic back in the 90's and was hospitalized for 5days. I am scared to death. It's mother had the Pfizer vaccine . 5 relatives got covid after the second shot.

Dap1948 profile image
Dap1948 in reply to Smittybear7

I’m getting the impression that I have nothing to complain about!

I had my flu and pneumonia vaccinations at the same time three weeks ago, so made sure I didn't get the covid booster until this morning - Moderna rather than Pfizer. The nurse asked me if I'd had any other vaccinations in the last seven days, which had me wondering if you should have had a gap. Hope you'll soon be feeling better,

Dap1948 profile image
Dap1948 in reply to BootsOn

Well I think I’ve learned one thing, not to inflict two vaccines on my system at the same time!

BootsOn profile image
BootsOn in reply to Dap1948

I'm going to think twice about having another booster in the future. I've had two days (so far) of horrid side effects and an increase in PD symptoms.

I may have increased PD symptoms during or after an illness including receiving a vaccine. It may take days, weeks or months to get back to my prior activity level. The symptom I get most of the time is increased tremors, frozen foot and difficulty walking. It is such a disappointment not to being able to to do something I had no problem with doing yesterday.

It’s been two weeks but I now feel better! I’m back! Let’s hope it lasts 🤞

I had both vaccines, Pfizer booster and flu 3 weeks apart. No PD effects.

Had my pfizer booster too yesterday, yes i feel little bit tired as of today and a little bit shaky too from my normal routine, hope it will gonna go away soon

You may also like...